Jump to ContentJump to Main Navigation

Journal of Group Theory

Editor-in-Chief: Wilson, John S.

Managing Editor: Howie, James / Kramer, Linus / Parker, Christopher W.

Editorial Board Member: Abért, Miklós / Borovik, Alexandre V. / Boston, Nigel / Bridson, Martin R. / Caprace, Pierre-Emmanuel / Giovanni, Francesco / Guralnick, Robert / Jaikin Zapirain, Andrei / Kessar, Radha / Khukhro, Evgenii I. / Kochloukova, Dessislava H. / Malle, Gunter / Olshanskii, Alexander / Remy, Bertrand / Robinson, Derek J.S. / Willis, George

6 Issues per year

IMPACT FACTOR 2013: 0.346
Mathematical Citation Quotient 2013: 0.41

VolumeIssuePage

Issues

A bound for the Bredon cohomological dimension

Citation Information: Journal of Group Theory. Volume 10, Issue 6, Pages 731–747, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/JGT.2007.053, January 2008

Publication History

Received:
2005-10-25
Revised:
2007-02-27
Published Online:
2008-01-04

Abstract

We prove that if G is a group with a bound on the lengths of finite subgroups and G has finite Bredon cohomological dimension, then this dimension is bounded by the sum of the previous bound and the projective dimension of a certain ℤG-module.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.